MAUDE Adverse Event Report: Arrow International LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS

Arrow International LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00822-PBX
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after opening the arterial catheter packaging, the guidewire was observed to be folded/bent.The issue was detected before patient use, and the device was not used.There was no patient involvement and no patient injury, adverse health consequences, or clinically significant harm associated with this event.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW ARTERIAL CATH SET: 22GA X 8CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key50782530
Report Number3006425876-2026-00953
Device Sequence Number9570289
Product Code DQY
UDI-Device Identifier10801902195422
UDI-Public(01)10801902195422(11)250819(17)300731(10)71F25H0586
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00822-PBX
Device Lot Number71F25H0586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not Reported.
Patient SexUnknown